Positive solutions of differential equations with nonlinear boundary conditions

Pages: 432 - 438, Issue Special, July 2003

 Abstract        Full Text (160.3K)              

Gennaro Infante - Dipartimento di Matematica, Università della Calabria, 87036 Arcavacata di Rende, Cosenza, Italy (email)

Abstract: Using the theory of fixed point index, we establish new results for some differential equations subject to nonlinear boundary conditions. We obtain existence of at least one or of multiple positive solutions.

Keywords:  Fixed point index, cone, positive solution.
Mathematics Subject Classification:  Primary 34B18, secondary 34B10, 47H10, 47H30.

Received: June 2002; Published: April 2003.